# SDR DALA13048120908

- Difficulty date: September 28, 2013
- Submitted: September 30, 2013
- Operation: Air carrier
- Aircraft: N908DL
- Make and model: Doug MD-88
- Aircraft serial: 49539
- Aircraft time: 69,278 hours, 53,760 cycles
- System (JASC): 2565 · Escape Slide
- Part: Cover
- Condition: Damaged
- Location: Tailcone Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION DISCOVERED THAT THE EMERGENCY ESCAPE SLIDE IN THE TAILCONE HAD A COVER THAT WAS MISSING CRITICAL MATERIALS AND WAS NO LONGER IN AN ACCEPTABLE CONFIGURATION. THE ABSENCE OF THIS VELCRO ASSY COULD PREVENT PROPER DEPLOYMENT OF THE ESCAPE SYS AND IS NOT IN COMPLIANCE WITH 14 CFR PART 121.703. THE TAILCONE SLIDE COVER WAS REPLACED AND AN RII WAS COMPLETED SATISFACTORILY.
